# SDR SWIA200414282

- Difficulty date: December 11, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 2,117 hours, 1,251 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA03
- Part serial: 629
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OUTBOARD SPOILERONS & OUTBOARD GROUND SPOILERS CAUTION MESSAGE.  REMOVED AND REPLACED NR 2 SSCU IAW CRJ MM 27-61-05.  OPERATIONAL CHECK GOOD.
